# SDR UPS01435434

- Difficulty date: March 8, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65B169522
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C6 CRACKS REVEALED ON RT BS 1000 BULKHEAD ATTACHED BATH TUB FITTING AT SEVERAL FASTENER HOLES AS MARKED.     RT BS 1000 BULKHEAD ATTACH BATH TUB FTG REPLACED AS PER SRM 51-10-01 P.8.
